# SDR TWAA9712201

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 2150 · Cabin Cooling System
- Part: Packs
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 558 - WHILE PARKED AT THE GATE ELECTRICAL POWER WAS INADVERTENTLY SWITCHED TO GROUND SERVICE BUSS WHICH INTURN OVER TEMPED THE PACKS CAUSING SMOKE IN THE CABIN.  THE PASSENGERS WERE EVACUTATED.  THE SMOKE WAS CLEARED FROM THE CABIN.  ENGINE RUNS AND PACKS WERE TESTED, OPERATION NORMAL.  (M)
